MathSciNet Relay Station
MathSciNet bibliographic data
MR818454 (87b:31001) 31A05 (30C55 30D35)
Quine, J. R. Dirichlet integral and star-function inequalities. Proc. Amer. Math. Soc. 96 (1986), no. 2, 249–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement